Alert archive / Oregon / Small Craft Advisories in 2021
Small Craft Advisory 110, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Oct 25, 2021, 1:53 PM PDT. It took effect at Oct 26, 2021, 2:00 PM PDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2021, 1:53 PM PDT (20:53 UTC)
- In effect from
- Oct 26, 2021, 2:00 PM PDT
- Expired
- Oct 30, 2021, 11:00 AM PDT
- In force
- 4 days
- Issued by
- NWS Medford, OR
The text
As transmitted.
436 WHUS76 KMFR 252053 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 153 PM PDT Mon Oct 25 2021 PZZ356-376-261000- /O.CON.KMFR.SE.W.0066.000000T0000Z-211026T2100Z/ /O.NEW.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/ /O.NEW.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 153 PM PDT Mon Oct 25 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT THURSDAY... * WHAT...West to southwest winds 10 to 20 kt with very steep and hazardous west swell dominated seas of 20 to 25 ft at 15 seconds through tonight. Winds become south, increasing to gales 25 to 35 kt early Tuesday morning with seas of 15 to 19 ft at 14 seconds through Tuesday afternoon. Winds diminish to 10 to 20 kt and seas subside, but remain steep at 10 to 13 ft late Tuesday into Thursday. * WHERE...All areas. Gales are expected from Gold Beach northward and within 30 nm from shore. * WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. For the Hazardous Seas Warning, until 2 PM PDT Tuesday. For the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT Thursday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ370-261000- /O.CON.KMFR.SE.W.0067.000000T0000Z-211026T2100Z/ /O.NEW.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/ /O.NEW.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 153 PM PDT Mon Oct 25 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT THURSDAY... * WHAT...West to southwest winds 20 to 25 kt with very steep and hazardous west swell dominated seas of 20 to 25 ft at 15 seconds through tonight. Winds become south, increasing to gales 30 to 40 kt early Tuesday morning with seas of 15 to 19 ft at 14 seconds through Tuesday afternoon. Winds diminish to 10 to 20 kt and seas subside, but remain steep at 10 to 13 ft late Tuesday into Thursday. * WHERE...All areas. Gales are expected within 40 nm from shore. * WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. For the Hazardous Seas Warning, until 2 PM PDT Tuesday. For the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT Thursday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-261000- /O.EXT.KMFR.SE.W.0067.000000T0000Z-211026T1200Z/ /O.NEW.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/ /O.NEW.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 153 PM PDT Mon Oct 25 2021 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT THURSDAY... * WHAT...West to southwest winds 20 to 25 kt with very steep and hazardous west swell dominated seas of 20 to 25 ft at 15 seconds through tonight. Winds become south, increasing to gales 30 to 40 kt early Tuesday morning with seas of 15 to 19 ft at 14 seconds through Tuesday afternoon. Winds diminish to 10 to 20 kt and seas subside, but remain steep at 10 to 13 ft late Tuesday into Thursday. * WHERE...All areas. * WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. For the Hazardous Seas Warning, until 5 AM PDT Tuesday. For the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT Thursday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
9 follow-up statements
218 WHUS76 KMFR 261031 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 331 AM PDT Tue Oct 26 2021 PZZ356-376-262345- /O.CON.KMFR.SE.W.0066.000000T0000Z-211026T2100Z/ /O.CON.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/ /O.CON.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 331 AM PDT Tue Oct 26 2021 ...HAZARDOUS SEAS WARNING AND GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT THURSDAY... * WHAT...Southerly gales 25 to 35 kt early this morning with seas of 15 to 19 ft at 14 seconds through this afternoon. Winds diminish to 10 to 20 kt and seas subside, but remain steep at 10 to 13 ft later tonight into Thursday. * WHERE...All areas. Gales are expected from Gold Beach northward and within 30 nm from shore. * WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. For the Hazardous Seas Warning, until 2 PM PDT Tuesday. For the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT Thursday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ370-262345- /O.CON.KMFR.SE.W.0067.000000T0000Z-211026T2100Z/ /O.CON.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/ /O.CON.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 331 AM PDT Tue Oct 26 2021 ...HAZARDOUS SEAS WARNING AND GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT THURSDAY... * WHAT... Southerly gales 30 to 40 kt early this morning with seas of 15 to 19 ft at 14 seconds through this afternoon. Winds diminish to 10 to 20 kt and seas subside, but remain steep at 10 to 13 ft later tonight into Thursday. * WHERE...All areas. Gales are expected within 40 nm from shore. * WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. For the Hazardous Seas Warning, until 2 PM PDT Tuesday. For the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT Thursday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-262345- /O.CON.KMFR.SE.W.0067.000000T0000Z-211026T1200Z/ /O.CON.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/ /O.CON.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 331 AM PDT Tue Oct 26 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT THURSDAY... * WHAT...Southerly gales 30 to 40 kt early this morning with seas of 15 to 19 ft at 14 seconds through this afternoon. Winds diminish to 10 to 20 kt and seas subside, but remain steep at 10 to 13 ft later tonight into Thursday. * WHERE...All areas. * WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. For the Hazardous Seas Warning, until 5 AM PDT Tuesday. For the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT Thursday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
986 WHUS76 KMFR 262141 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 241 PM PDT Tue Oct 26 2021 PZZ350-356-370-376-271200- /O.CON.KMFR.SC.Y.0110.000000T0000Z-211029T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 241 PM PDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WHAT...South winds 15 to 25 kt with seas of 10 to 13 ft. * WHERE...All areas. * WHEN...Now until 5 PM PDT Thursday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
935 WHUS76 KMFR 271356 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 656 AM PDT Wed Oct 27 2021 PZZ350-356-370-376-280300- /O.CON.KMFR.SC.Y.0110.000000T0000Z-211029T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 656 AM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WHAT...South winds 15 to 25 kt with seas of 10 to 13 ft. * WHERE...All areas. * WHEN...Now until 5 PM PDT Thursday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
152 WHUS76 KMFR 272118 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 218 PM PDT Wed Oct 27 2021 PZZ350-356-370-376-281030- /O.EXT.KMFR.SC.Y.0110.000000T0000Z-211031T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 218 PM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY... * WHAT...South winds 15 to 25 kt through Thursday night. Seas between 14 and 17 feet at 15 seconds are expected this evening, diminishing to 10 to 12 feet at 14 seconds Thursday, and 8 to 10 feet at 13 seconds Thursday night. Friday, winds shift abruptly north and increasing to 20 to 30 kts. * WHERE...All areas. * WHEN...Until 5 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * ADDITIONAL INFORMATION...The wind shift on Friday will start in the north and work its way south during the day. Winds will be strongest south of Cape Blanco. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
361 WHUS76 KMFR 281007 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 307 AM PDT Thu Oct 28 2021 PZZ350-356-370-376-282315- /O.CON.KMFR.SC.Y.0110.000000T0000Z-211031T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 307 AM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... * WHAT...Seas 10 to 13 feet with a period of 14 seconds. South winds 10 to 15 kt gusting to 20 kt. Then Friday, northerly winds 20 to 25 kt gusting to 30 kt. * WHERE...All areas. * WHEN...Until 5 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * ADDITIONAL INFORMATION...The wind shift on Friday will start in the north and work its way south during the day. Winds will be strongest south of Cape Blanco. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
294 WHUS76 KMFR 282126 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 226 PM PDT Thu Oct 28 2021 PZZ350-356-370-376-291200- /O.CON.KMFR.SC.Y.0110.000000T0000Z-211031T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 226 PM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... * WHAT...South winds 10 to 15 kt gusting to 20 kt with seas 10 to 13 feet at 14 seconds. Friday winds shift north and increasing 20 to 25 kt with gusts to 30 kt. * WHERE...All areas. * WHEN...Until 5 PM PDT Saturday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * ADDITIONAL INFORMATION...The wind shift on Friday will start in the north and work its way south during the day. Winds will be strongest south of Cape Blanco. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
169 WHUS76 KMFR 290923 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 223 AM PDT Fri Oct 29 2021 PZZ350-356-370-376-292230- /O.EXT.KMFR.SC.Y.0110.000000T0000Z-211030T0000Z/ /O.NEW.KMFR.SE.W.0068.211030T0000Z-211030T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 223 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 14 ft at 8 seconds expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 ft at 13 seconds. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, from 5 PM this afternoon to 11 AM PDT Saturday. For the Small Craft Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * ADDITIONAL INFORMATION...The wind shift today will start in the north and work its way south during the day. Winds will be strongest south of Cape Blanco. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ Visit us at https://www.weather.gov/Medford
879 WHUS76 KMFR 292121 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 221 PM PDT Fri Oct 29 2021 PZZ350-356-301030- /O.EXT.KMFR.SE.W.0068.211029T2121Z-211030T1200Z/ /O.EXT.KMFR.SC.Y.0110.000000T0000Z-211030T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 221 PM PDT Fri Oct 29 2021 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. For the Hazardous Seas Warning, very steep seas 10 to 11 ft at 8 seconds. For the Small Craft Advisory, steep seas 8 to 10 ft. * WHERE...Very steep seas will affect areas beyond about 5 nm from shore north of Gold Beach and closer in near the capes. Conditions hazardous to small craft are expected elsewhere, except it will be calmer in closer to shore south of Gold Beach. * WHEN...Until 5 AM PDT Saturday. * IMPACTS...Steep to very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ370-376-301030- /O.EXT.KMFR.SE.W.0068.211029T2121Z-211030T1200Z/ /O.EXT.KMFR.SC.Y.0110.000000T0000Z-211030T1800Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 221 PM PDT Fri Oct 29 2021 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. For the Hazardous Seas Warning, very steep seas 10 to 13 ft at 8 seconds. For the Small Craft Advisory, steep seas 8 to 10 ft. * WHERE...Most areas will have very steep seas. Although a smaller area south of Gold Beach will have slightly lower seas, conditions will still be hazardous to small craft. * WHEN...For the Hazardous Seas Warning, until 5 AM PDT Saturday. For the Small Craft Advisory, until 11 AM PDT Saturday. * IMPACTS...Steep to very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ Visit us at https://www.weather.gov/Medford
869 WHUS76 KMFR 300941 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 241 AM PDT Sat Oct 30 2021 PZZ370-376-302245- /O.CON.KMFR.SE.W.0068.000000T0000Z-211030T1200Z/ /O.CON.KMFR.SC.Y.0110.000000T0000Z-211030T1800Z/ /O.NEW.KMFR.SE.A.0026.211101T0600Z-211101T2100Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 241 AM PDT Sat Oct 30 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 9 to 11 ft at 8 seconds. For the Small Craft Advisory, northeast winds 15 to 25 kt and seas 6 to 9 ft at 11 seconds. For the Hazardous Seas Watch, very steep and hazardous seas 9 to 13 ft at 8 seconds possible. * WHERE...For the Hazardous Seas Warning, all waters except for 10 to 20 miles offshore of Brookings, where Small Craft Advisory is in effect until 5 AM, then Small Craft Advisory south of a line from 60 nm offshore of Reedsport to 10 nm offshore of Cape Blanco until 11 AM. For the Hazardous Seas Watch roughly 20 NM offshore. * WHEN...For the Hazardous Seas Warning, until 5 AM PDT early this morning. For the Small Craft Advisory, until 11 AM PDT this morning. For the Hazardous Seas Watch, from Sunday evening through Monday afternoon. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-356-301200- /O.CON.KMFR.SE.W.0068.000000T0000Z-211030T1200Z/ /O.CON.KMFR.SC.Y.0110.000000T0000Z-211030T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 241 AM PDT Sat Oct 30 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. For the Hazardous Seas Warning, very steep seas 10 to 11 ft at 8 seconds. For the Small Craft Advisory, steep seas 8 to 10 ft. * WHERE...Very steep seas will affect areas beyond about 5 nm from shore north of Gold Beach and closer in near the capes. Conditions hazardous to small craft are expected elsewhere, except it will be calmer in closer to shore south of Gold Beach. * WHEN...Until 5 AM PDT Saturday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 9:33 AM PDT, 4 hours 20 minutes earlier.
Area forecast discussion, Oct 25, 9:33 AM PDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Medford OR
933 AM PDT Mon Oct 25 2021
.DISCUSSION...With the abundant rain through the weekend, and some
clearing overnight, temperatures have dropped enough to allow
thick fog to develop in many valleys across the region this
morning, which should burn off before noon. As the very deep low
center moves inland onto Vancouver Island later today showers,
mostly from the Cascades westward, will increase into the
afternoon as surface heating increases lapse rates.
&&
.MARINE...Updated 800 AM PDT Monday 25 October 2021...Exceptionally
deep low pressure well offshore of Washington will continue to track
towards Vancouver Island. Although the gales have ended and the
historically large swell has peaked, seas will take a while to
subside. In the meantime, bar crossings will be treacherous.
Very high and very steep seas will continue into Tuesday. Winds and
seas will subside late Tuesday, but seas will remain steep at least
through Wednesday. Active weather will persist through the remainder
of the week. Schaaf/Keene
&&
.PREV DISCUSSION... /Issued 455 AM PDT Mon Oct 25 2021/
Updated aviation discussion.
DISCUSSION...Overall, the weather will be much quieter for the week
ahead. The surface low that brought all the active weather yesterday
is inching close to Vancouver Island. At the same time, an upper
trough will swing through the area later today. Ahead of the upper
trough will be a series of disturbances that will bring isolated to
scattered showers for most locations today, although the coast,
coastal mountains, Cascades, north of the Umpqua Divide and western
Siskiyou county have the best chance for showers. Colder air aloft
will be over the waters this morning, so could not rule out an
isolated thunderstorm or two, but that should be the exception.
The upper trough will move east with a relative break in the action
this evening. However any break will be brief with a warm front
approaching later tonight into Tuesday. This warm front is not
expected to be a big precip producer and snow levels will be rising
late Monday through Tuesday, therefore snow and flooding concerns
are expected to be low.
The warm front is expected to fizzle out late Tuesday night as 500
mb heights rise as a broad upper ridge builds into the area and it's
possible we could catch a break in the weather with an increasing
chance for dry weather Wednesday-Friday, but this is not locked in
stone just yet. Part of the reason is because the operational GFS
and ECMWF show another warm front moving through the area Wednesday
night into Thursday morning. The ECMWF keep the warm front north of
our area while the GFS shows some over running precipitation moving
into the area Wednesday night into Thursday. Digging deeper into the
ECMWF ensembles members shows the majority of the members have no
precipitation during this time period. Given the above mentioned
reasoning, have kept in a slight chance mainly west of the Cascades
and in the northwest part of our forecast area. -Petrucelli
AVIATION...25/12Z TAFs...An unstable air mass will be in place
today, and this will support showers over most of the forecast area
today. There is a mix of VFR and MVFR ceilings this morning per
observations, and this mix will generally hold through the day.
Partial mountain obscuration can be expected. Thunderstorms are
possible along the coast and coastal valleys this morning into the
afternoon. Conditions tonight will generally degrade as the air mass
stabilizes and lower ceilings/areas of fog develop in valleys. Keene
MARINE...Updated 2 AM PDT Monday 25 October 2021...Exceptionally
deep low pressure well offshore of Washington will continue to track
towards Vancouver Island. Gales will continue north of Cape Blanco
through early morning while a historically large west swell peaks.
Breaking wave heights around 35 to 40 feet are expected along the
coast, especially west and northwest facing beaches. Bar crossings
will be treacherous.
Very high and very steep seas will continue into Tuesday. Winds and
seas will subside late Tuesday, but seas will remain steep at least
through Wednesday. Active weather will persist through the remainder
of the week. Spilde/Keene
BEACH HAZARDS...Updated 800 PM PDT Sunday 24 October 2021...Beaches
and coastlines will be hazardous due to historic very large and life-
threatening surf conditions. Breaking wave heights around 35 to 40
feet are expected along the coast, especially west and northwest
facing beaches. Waves will inundate beaches and surge into normally
dry areas. Stay off of beaches, rocks, jetties, and piers.
Infrastructure damage and significant beach erosion can be
expected.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Surf Warning until 5 AM PDT Tuesday for ORZ021-022.
CA...None.
Pacific Coastal Waters...
Hazardous Seas Warning until 2 PM PDT Tuesday for
PZZ350-356-370-376.
SBN/SBN/SBNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 1:53 PM PDT | Gale Warning | MFR | 24 hr |
Nearby
Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.